# SDR 20000503SH009

- Difficulty date: March 1, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N59EZ
- Make and model: Swrngn SA226TB
- Aircraft serial: 394
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 2723013017
- Condition: Misinstalled
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING TAIL CONE, A BOLT FELL TO THE FLOOR.  ANOTHER BOLT WAS BACKED OUT ON THE AFT PRESSURE BULKHEAD WHEN TECHNICIAN TRIED TO INSTALL THE BOLTS, THEY WOULD NOT GRAB.  THE ORIGINAL TASK WAS TO REMOVE THE RUDDER FOR PAINT SO THE TECH STARTED TO REMOVE THE AFT PRESSURE BULKHEAD.  THE TECH NOTICED 7 OF 20 BOLTS WERE NOT TIGHT AND WERE TOO SHORT.  THE PARTS MANUAL REQUIRES A AN3-5A BOLT, BUT WHEN ALL NEW BOLTS WERE TRIED, 7 WOULD NOT TIGHTEN.  SEALED NUTPLATES REPLACED AND ALL BOLTS TORQUED.   THE NUTPLATES ARE SEALED AND A SPECIFIC LENGTH BOLT AND TORQUE SHOULD BE USED.  ONLY 13 OF THE BOLTS WERE KEEPING ACFT FROM A POSSIBLE RAPID DEPRESSURIZATION OR WHERE PILOTS NOTICING PRESS PROBLEMS DUE TO A LEAK. (X)
